# SDR SWAA2022013158743

- Difficulty date: January 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DEFORMED INTERCOSTAL AT FWD CARGO BAY BS 500D+10 LBL 6. ; / [01] REMOVED ; LOCATED AND DRILLED NEW INTERCOSTAL AT FWD CARGO BAY BS 500D + 10; LBL 6 ;WL 158 IAW SRM 51-40-02-0G-0;SRM 51-40-05-0G-0 AND DWG 143A7902; ID: 126; REV: A; OK TO INSTALL; [02] VERIFIED CORRECTIVE ACTION 1 OK TO INSTALL; [03] INSTALLED NEW INTERCOSTAL AT FWD CARGO BAY BS 500D + 10; LBL 6 ;WL 158 IAW SRM 51-40-02-0G-0 AND DWG 143A7902; ID: 126; REV: A; [04] VERIFIED STEP 3 COMPLETE; [05] EVALUATED DEFORMED SHIELD PRIOR TO REMOVAL; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [06] VERIFIED CORRECTIVE ACTION 3 AND 5.; [07] CORRECTION TO STEP 5 SRM 30-00-53-1A-2 APPLICABLE INTERCOSTAL FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4C; [08] VERIFIED CORRECTIVE ACTION7; FOR CORRECTION TO CORRECTIVE ACTION 5.; [09] CERTIFIED
